# SDR SWAA980182

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD CARGO DOOR OUTER SKIN CRACKED .125 INCH AT UPPER AFT CORNER OF HANDLE CUT OUT.  REPAIRED PER SWA RA 1-A52-023.
